Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Jenssen, Matthew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) Independent sets, matchings, and occupancy fractions. Journal of the London Mathematical Society, 96 (1). pp. 47-66. ISSN 0024-6107

Davies, Ewan, Jenssen, Matthew, Roberts, Barnaby and Perkins, Will (2017) Tight bounds on the coefficients of partition functions via stability. Electronic Notes in Discrete Mathematics, 61. pp. 317-321. ISSN 1571-0653

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) On the average size of independent sets in triangle-free graphs. Proceedings of the American Mathematical Society, 146 (1). pp. 111-124. ISSN 0002-9939

Davies, Ewan, Jenssen, Matthew and Roberts, Barnaby (2017) Multicolour Ramsey numbers of paths and even cycles. European Journal of Combinatorics, 63. pp. 124-133. ISSN 0195-6698

This list was generated on Fri Nov 22 20:19:38 2019 GMT.